Do Trong Hoang


Doctor

Department of Algebra
Research interests:


Address
Office: Building A14, Room 2
Tel: +84 (02)4 37563474/102
Email: dthoang AT math.ac.vn

Born in Hue, Vietnam in 1983


Education and academic degrees:

  • 2008: Master, Hue university’s college of Education


Research areas: Commutative algebra

 

PUBLICATIONS

 

List of publications in MathScinet

List of recent publications
1Do Trong Hoang, Giancarlo Rinaldo, Naoki Terai, Cohen-Macaulay and (S2) Properties of the Second Power of Squarefree Monomial Ideals, Mathematics, 684 (2019), 1-8. Special Issue: "Current Trends on Monomial and Binomial Ideals" , SCI-(E), Scopus.
2Do Trong Hoang, Tran Nam Trung, Coverings, matchings and the number of maximal independent sets of graphs, Australasian Journal of Combinatorics, 73 (2019), 424-431, Scopus.
3Hernán de Alba, Do Trong Hoang, On the extremal Betti numbers of the binomial edge ideal of closed graphs, Mathematische Nachrichten, 291 (2018), 28 -40, SCI(-E); Scopus.
4Do Trong Hoang, Tran Nam Trung, Buchsbaumness of the second powers of edge ideals, Journal of Algebra and Its Applications, 67 (2018), 21 pages, SCI(-E); Scopus.
5Do Trong Hoang, Cohen–Macaulayness of Saturation of the Second Power of Edge Ideals, Vietnam Journal of Mathematics, 44 (2016),649–664,Scopus.
6Do Trong Hoang, Tran Nam Trung, A characterization of triangle-free Gorenstein graphs and Cohen–Macaulayness of second powers of edge ideals. Journal of Algebraic Combinatorics, 43 (2016), 325–338, SCI(-E); Scopus.
7Do Trong Hoang, Nguyên Công Minh, Tran Nam Trung, Cohen–Macaulay graphs with large girth, Journal of Algebra and Its Applications, 14 (2015), 16 pages, SCI(-E), Scopus.
8Nguyen Chanh Tu, Do Trong Hoang, On the degree of curves vanishing at fat points with equal multiplicities. Kyushu Journal of Mathematics 67 (2013),  17–27, SCI(-E), Scopus.
9Do Trong Hoang, Tran Nam Trung, Nguyen Cong Minh, Combinatorial characterizations of the Cohen-Macaulayness of the second power of edge ideals, Journal of Combinatorial Theory, Series A, 120 (2013), 1073 - 1086, SCI(-E); Scopus.
Preprints
1IMH20180602, Do Trong Hoang, On the Betti numbers of edge ideal of skew Ferrers graphs, preprint arXiv:1806.02327